# SDR GTIA2024030237958

- Difficulty date: February 29, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 26,938 hours, 11,820 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AFT CABIN-ACCOMPLISHED TSM 05-50-00 FOR IDENTIFICATION OF THE CABIN ODORS, FOUND AFTER ENGINE RUN, THAT APU & #2 AIRCONDITIONNIG PACK ARE THE SOURCES IAW AMM 71-00-00 05-50-00
